Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

I have red bumps on my leg it feels like its swollen, kindly help me

I have been bitten by something on my leg ( I believe its bedbugs) and now I have red bumps on my leg it feels like its swollen, and pus is coming out of the scabs. My leg hurts to the point where I start limping because I sometimes cannot stand up straight.
Asked On : Sun, 6 Jun 2010
Answers:  2 Views:  203
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query

It looks like u have an infection secondary to the bite. I recommend u see a surgeon for it. Take tab ornidazole with ofloxacin. Apply a local antiseptic like betadine and dress it.

Have a healthy life
Answered: Sat, 10 Sep 2011
I find this answer helpful
General & Family Physician Dr. Savita Mishra's  Response
Welcome to Healthcaremagic
Thanks for your query
It looks a secondary infection to an insect bite. You need immediate consultation and likely to be prescribed antibiotics and surgical drainage
Take care. Consult surgeon.
Answered: Fri, 9 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor